# SDR YBBA2019070800001

- Difficulty date: July 7, 2019
- Submitted: July 8, 2019
- Operation: Air carrier
- Aircraft: N6FJ
- Make and model: Amd FALCON10
- Aircraft serial: 097
- Aircraft time: 8,682 hours, 7,905 cycles
- System (JASC): 3244 · Tire
- Part: Tire
- Part number: 226K084
- Part serial: 61822603
- Condition: Separated
- Location: Zone 500
- Part time: 200 hours, 210 cycles
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIC REPORTED NOISE ON TAKE OFF, LANDED @ KAPA UPON VISUAL INSPECTION FOUND LT OUTBOARD TIRE, THREAD RUBBER SEPARATED FROM CASING, THREAD SEPARATION. MX NOTIFIED FACILITY MX ROUTED TO AIRCRAFT@ KAPA, R&R BOTH LT INBOARD AND OUTBOARD TIRE ASSY, INSPECTED & FUNCTIONALLY TESTED L/H FLAPS, VISUALLY INSPECTED SURROUNDING AREAS/COMPONENTS OF LT LANDING GEAR, HYDRAULIC SYSTEMS/LINES AND BRAKE ASSY. FERRY PERMIT APPLIED FOR TO RELOCATE AIRCRAFT TO MX FACILITY FOR FURTHER INSPECTION.
